# SDR SWAA2021072681088

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-269627 / [01] TOOL USED: CALIPER P/N 500-464; S/N 15045614; DUE DATE 22-JAN-22.; [02] TOOLS USED: CALIPER P/N 500-464; S/N 15045614; DUE DATE 22-JAN-22; RADIUS GAUGE P/N 2204A3; S/N AE-408651; DUE DATE 02-FEB-22.; [03] TOOL USED P/N NORTEC600D; S/N 2000053402;DUE DATE: 23- APR-22; [04] TOOL USED P/N NORTEC600D; S/N 2000053402;DUE DATE: 23- APR-22; [05] TOOLS USED: CALIPER P/N 500-464; S/N 15045614; DUE DATE 22-JAN-22; RADIUS GAUGE P/N 2204A3; S/N AE-408651; DUE DATE 02-FEB-22.; [06] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202. MATERIAL USED: KIT T-SECTION P/N 55100003-01; P.O. 2021 161712.; [07] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202. MATERIAL USED: KIT T-SECTION P/N 55100003-01; P.O. 2021 161712. RII ITEM.
